# SDR DALA2018030701451

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BETWEEN BEAMS 4 & 5,  AFT EDGE AT AFT CARGO DOOR.  THE FITTING WAS REPLACED IAW SRM 51-41-01-0G, AND 51-41-05-0G.
